Open Access

On Whitney constants for differentiable functions

     Article (.pdf)

Abstract

Some estimates of the constants in Whitney inequality for the differentiable functions are obtained.


Full Text





Article Information

TitleOn Whitney constants for differentiable functions
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 1, 95-100
MathSciNet MR2308583
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

T. Tunc
Mersin University, Turkey; Kyiv National Taras Shevchenko University, Ukraine 


Citation Example

T. Tunc, On Whitney constants for differentiable functions, Methods Funct. Anal. Topology 13 (2007), no. 1, 95-100.


BibTex

@article {MFAT384,
    AUTHOR = {Tunc, T.},
     TITLE = {On Whitney constants for differentiable functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {1},
     PAGES = {95-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=384},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues